Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

How to get rid of brown and grey spot in the white bit of my eye ?

brown and grey spot in the white bit of my eye, please help! i want to know how to get rid of it how can i get rid of the brown and grey spot in the white bit of my eye?
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  1037
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Welcome to Healthcaremagic Forum

Some people have such spots congenitally (by birth) , which may be harmless. Still an opthalmological examintion is must here. Please visit an eye- doctor , and let him decide if its harmless or is to be dealt with.


For further queries-
Answered: Wed, 3 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You must be having something called Melanoma. It's due to pigmentation in the eye layers. You need to show to an Ophthalmologist to rule out any danger of it being malignant at any point. Kindly do so before making any assumptions to clear your fears and associated worries.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor